# SDR UALA2011081204255

- Difficulty date: August 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 62,439 hours, 23,103 cycles
- Engine: Pwa PW2037
- Engine time: 50,686 hours, 18,395 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 727142
- Condition: Making Metal
- Location: Nr 2
- Part time: 50,686 hours, 18,395 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ENGINE NR 2 VIB N1 3.7 IN CLIMB TO FL390 CRUISE1.1.  SAMC TEXT:  CREW REPORTS VIBES FELT AND INDICATION AMPLITUDE MATCHED THROTTLE MOVEMENT.  NEED TO TROUBLESHOOT PER FIM.  METAL FOUND IN TAILPIPE, REPLACE ENGINE, SEE LM1400.
